# SDR WRXR2024001

- Difficulty date: December 4, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010046CC6701
- Part serial: NA
- Condition: Chafed
- Location: Zone 600
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WS220 HAS CHAFFING ON WING LOWER SKIN COMMON TO 695AB FAIRING SEAL. BLENDED DAMAGE ON RH LOWER SKIN COMMON TO PANEL 695AB L/E SEAL IAW CRJ 700 SRM 51-12-00-001-A01. REF C281024.PDF IN ATTACHMENTS FOR NDI REPORT, NO CRACKS. ROTO-PEENED REWORKED AREA IAW CRJ700 SRM 51-24-11-001-001-A01. NO FASTENERS AFFECTED BY BLENDING. ALODINED IAW CRJ700 SRM 51-21-11-001-001-A01 M-CR-1132 PB34707129 EXP. DATE OF 11-21-25. PRIMED WITH 10P-2NF BATCH # 8474023051 EXP. 03/26 IAW CRJ700 SRM 51-25-06-001-001-A01. APPLIED TOPCOAT BAC 707, BATCH # 8473200072, EXP: 02/2025 IAW CRJ700 SRM 51-25-01-001-001-A01-PSA. WORK PERFORMED IAW REO 670-57-21-1014 REV --.
